# SDR IPXA2173283

- Difficulty date: April 30, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER / SUPERNUMERARY AREA INTERIOR EMERGENCY LIGHT LENS BROKEN.  REPLACED EMERGENCY EXIT LIGHT LENS IAW  AMM 33-51-17-04.
